MathSciNet Relay Station
MathSciNet bibliographic data
MR1075944 (92e:44004) 44A15 (42A50 43A50)
Colzani, Leonardo; Vignati, Marco The Hilbert transform with exponential weights. Proc. Amer. Math. Soc. 114 (1992), no. 2, 451–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement